# SDR RAIA201306060001

- Difficulty date: June 6, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 23,721 hours, 21,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE AFT EMERGENCY FLASHLIGHT HOLDER/CHARGER WAS FOUND LOOSE.  MX TIGHTENED THE ATTACHING HARDWARE.
